Sleeping and panadol
I have this problem where if I don't get enough sleep I get a headache to one side, usually the right. If it is the left, then it isn't as bad. When I say lack of sleep I mean less than 8 hours sleep and really it is more like 8.5 hours sleep. Nor is it like I'm going out of my way to get below that. For example I went to bed at 10 pm and woke up at 5:45, 7.75 hours of sleep and a slight headache. It develops into a more intense head ache and I was in a meeting all day which I couldn't get out of. So lunch time rolls by and I take 2 panadol, the first of the day because I know they are going to put me to sleep. So the meeting begins again and I nod off throughout. Still the headache persists. At this point I'm also feeling nauseous. Finally the meeting ends and I have to drive home in this condition. Almost cause an accident. Truck turns right and I follow and then he pulls over but I was unsure if he is just needing more room to complete the turn and then the car behind me is not slowing down.
It is more than I really needed to say on the example. The point is, is there a way to over come this problem of sleep and headaches? Is it normal to fall asleep from taking panadol?
I haven't said that the headaches are migraines. A doctor friend defined headaches as a pain in the head isolated to one side but if that was the case then that is the only form I get. While I have read horror cases where people have had migraines for days on end whereas the next day I will always feel great and refreshed since I will have spent the previous day sleeping a lot.
Thanks for your reply.